# SDR ZZDA2008161

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 99209
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY SUPPLY STA 332 INOPERATIVE.  REPLACED EMERGENCY BATTERY SUPPLY PER MM 33-50.  OPS CHECK GOOD.
